# SDR R61A20110233

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 11,866 hours, 9,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fastener
- Condition: Corroded
- Location: Le Slat
- Part time: 11,866 hours, 9,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL TWO CORROSION WAS FOUND ON THE LEFT WING LEADING EDGE PANEL (PAINT CHIPPING AND HARDWARE RUSTED), OUTBOARD OF NR 4 SLAT.  MAINTENANCE APPLIED PAINT TO LEFT WING LEADING EDGE PANEL IAW EMB 175 SRM 51-23-06 AND INSTALLED NEW HARDWARE IAW EMB 175 AMM 20-10-01.  AIRCRAFT STILL OUT OF SERVICE FOR HEAVY CHECK.
